Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Heart palpitations with dizziness and nausea caused by anxiety - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2009
Answered : 351 Questions
User :   i needed to know i have been getting light headed and dizzy since monday . i don't know if it has to do with a epidural shoot i was given last week friday due to back pains. but these dizzy spells and light headed and nausea has not stopped and my doctor wont return my phone calls. i am also have rapid heart palpation's.
Doctor :   Yes dizzy spells and light headed and nausea could be due to it
Doctor :   But rapid heart palpation's is due to anxiety that you have developed because
User :   but is that normal and why hasnt it gone away
Doctor :   of this thought
Doctor :   It will go away in time
User :   is there anything i can take its horrible feeling this way all day and night
Doctor :   You must visit a Doctor
Doctor :   Not necessarily the same
User :   should i visit my back doctor who did the surgery or my own family practice dr
Doctor :   Not necessarily the same Doctor
User :   ok thank you i was worried
Doctor :   Thanks for consulting me. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor